# SDR SWAA2025031096409

- Difficulty date: February 15, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 73,353 hours, 38,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS 663 LOWER VAPOR BARRIER CRACKED RBL 53 WL 159 <[01].  APPLIED INTERIM REPAIR AT THE LOWER VAPOR BARRIER RBL 53 BS663 WL 159 IAW SRM 57-10-10-2R-2; [02] VERIFIED ALL STEPS CORRECTION ACTION ITEM 1 MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
